# SDR AALA20110317DFW01

- Difficulty date: March 16, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- Aircraft time: 67,165 hours, 23,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9D EMERGENCY ESCAPE PATH LIGHT LENS MISSING.  REPLACED LENS FOR SEAT 9D EMERGENCY LIGHT.  OPS CHECK NORMAL
